# SDR 2004FA0000362

- Difficulty date: March 25, 2004
- Submitted: March 26, 2004
- Operation: General aviation
- Aircraft: N66062
- Make and model: Cessna 150M
- Aircraft serial: 15075807
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN824A
- Condition: Corroded
- Location: Wing Attaching
- Part time: 4,681 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PERFORMING MAINT. ON A/C, NOTED RUST ON HEADS OF MAIN SPAR WING ATTACHING BOLTS. REMOVED BOLTS FINDING THEM BADLY CORRODED AND RUSTED. INSPECTED FUSELAGE BEARING BORE AND SPAR BOAR AND INSTALLED NEW AN8-24A BOLTS. AGE AND ENVIRONMENT MAY BE PROBLEM, RECOMMEND COATING BOLTS AND BORE WITH EPOXY PRIMER AND INSTALLING WET.
